Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



Closed geodesics and volume growth of Riemannian manifolds

Author: Jianming Wan
Journal: Proc. Amer. Math. Soc. 139 (2011), 687-689
MSC (2010): Primary 53C20; Secondary 53C22
Published electronically: August 24, 2010
MathSciNet review: 2736348
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we study the relation between the existence of closed geodesics and the volume growth of open Riemannian manifolds with non-negative curvature.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C20, 53C22

Retrieve articles in all journals with MSC (2010): 53C20, 53C22

Additional Information

Jianming Wan
Affiliation: Center of Mathematical Sciences, Zhejiang University, Hangzhou, Zhejiang, 310027, People’s Republic of China

Keywords: Closed geodesics, volume growth
Received by editor(s): February 25, 2010
Received by editor(s) in revised form: April 17, 2010
Published electronically: August 24, 2010
Communicated by: Jianguo Cao
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia